Haven't tried either of these...
Just be aware that slimming tablets can speed up your heart rate, and make you feel a bit dizzy.. so watch out when exercising. If your chest is getting tight (even if you think its just stress), please stop taking the tablets! And if your chest is still getting tight or sore, see your doctor and stop exercising so hard! I know I'm sounding a bit paranoid, but a lot of people push themselves too hard and end up getting hurt, and I hate seeing that happen
The other thing is that sometimes if you stop taking these, you have a rebound effect where your appetite increases.. so you might want to taper them down slowly... Sarah, before you stop the Thermoslim maybe take em down to half the dose for a week and then stop, just to reduce the risk of that happening?
The L-Carnitine sounds interesting.. I haven't heard about this but it sounds like it helps you when you're working out. Make sure you drink heaps of water if you're sweating more though!